Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 11, NWS Phoenix, AZ

May 3, 20075 counties in Arizona; Imperial County, Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this red flag warning at May 3, 2007, 2:52 PM MST for 5 counties in Arizona; Imperial County, Riverside County, San Bernardino County, California. It took effect at May 4, 2007, 10:00 AM MST. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 3, 2007, 2:52 PM MST (21:52 UTC)
In effect from
May 4, 2007, 10:00 AM MST
Expired
May 4, 2007, 8:00 PM MST
In force
10 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA

The radar

The Yuma radar (KYUX), 142 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 3:40 PM MSTNON-TSTM WND GST 58Daggett, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 032152
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
252 PM MST THU MAY 3 2007

AZZ131>133-CAZ230>232-041200-
/O.UPG.KPSR.FW.A.0008.070504T1900Z-070505T0300Z/
/O.NEW.KPSR.FW.W.0011.070504T1900Z-070505T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
252 PM MST THU MAY 3 2007 /252 PM PDT THU MAY 3 2007/

...RED FLAG WARNING IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM
MST /8 PM PDT/ FRIDAY FOR SOUTHEAST CALIFORNIA...SOUTHWEST ARIZONA 
AND SOUTH-CENTRAL ARIZONA DUE TO STRONG WEST-SOUTHWEST WINDS...LOW
RELATIVE HUMIDITY...AND HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST
/8 PM PDT/ FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A POTENT UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL
MOVE ACROSS SOUTHEAST CALIFORNIA AND ARIZONA FRIDAY AFTERNOON AND
EVENING. THIS WILL RESULT IN VERY STRONG WEST-SOUTHWEST WINDS...
ESPECIALLY ALONG AND WEST OF THE LOWER COLORADO RIVER VALLEY.
THE STRONG WINDS...COMBINED WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES
BELOW 15 PERCENT AND HIGH FIRE DANGER WILL CREATE WIDESPREAD
HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ROGERS
3 follow-up statements
000 
WWUS85 KPSR 041121
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
421 AM MST FRI MAY 4 2007

AZZ131>133-CAZ230>232-042330-
/O.EXT.KPSR.FW.W.0011.070504T1700Z-070505T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
421 AM MST FRI MAY 4 2007 /421 AM PDT FRI MAY 4 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS
MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING DUE TO STRONG AND
GUSTY WEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...

A STRONG LOW PRESSURE SYSTEM CENTERED OVER OREGON...WITH A COLD
FRONT EXTENDING INTO SOUTHERN CALIFORNIA...WILL CONTINUE MOVING
TOWARD ARIZONA TODAY. THIS SYSTEM WILL RESULT IN WINDY CONDITIONS
AND LOWERING HUMIDITY LATE THIS MORNING...AND INTO THIS EVENING.
EXPECT WEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH.
THE STRONG WINDS...COMBINED WITH AFTERNOON MINIMUM RELATIVE
HUMIDITIES BELOW 15 PERCENT...AND HIGH FIRE DANGER WILL CREATE
WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KPSR 042215
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST FRI MAY 4 2007

AZZ131>133-CAZ230>232-050300-
/O.CON.KPSR.FW.W.0011.000000T0000Z-070505T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
315 PM MST FRI MAY 4 2007 /315 PM PDT FRI MAY 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING FOR SOUTHEAST CALIFORNIA...SOUTHWEST ARIZONA 
AND SOUTH-CENTRAL ARIZONA DUE TO STRONG WEST-SOUTHWEST WINDS...LOW
RELATIVE HUMIDITY...AND HIGH FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/
THIS EVENING. VERY DRY CONDITIONS WITH RELATIVE HUMIDITIES BELOW 15
PERCENT...COMBINED WITH STRONG WEST-SOUTHWEST WINDS...SUSTAINED 20 TO
25 MPH WITH GUSTS IN EXCESS OF 35 MPH...WILL CONTINUE LATE THIS
AFTERNOON AND EVENING. WITH RELATIVE HUMIDITIES INCREASING ABOVE 15
PERCENT LATE THIS EVENING AND OVERNIGHT AND WIND SPEEDS DECREASING
SLIGHTLY...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM
MST/8 PM PDT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ROGERS
000 
WWUS85 KPSR 050318
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
818 PM MST FRI MAY 4 2007

AZZ131>133-CAZ230>232-050430-
/O.EXP.KPSR.FW.W.0011.000000T0000Z-070505T0300Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
818 PM MST FRI MAY 4 2007 /818 PM PDT FRI MAY 4 2007/

...RED FLAG WARNING HAS EXPIRED FOR SOUTHEAST CALIFORNIA...SOUTHWEST
ARIZONA AND SOUTH-CENTRAL ARIZONA...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE RED FLAG WARNING THAT HAD BEEN IN EFFECT UNTIL 8 PM MST/PDT FOR
SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA WAS
ALLOWED TO EXPIRE AT 8 PM. BY 8 PM RELATIVE HUMIDITIES HAD RISEN TO
WELL ABOVE 15 PERCENT IN MANY PLACES...ESPECIALLY SOUTHEAST
CALIFORNIA...AND WINDS HAD DECREASED MARKEDLY. AS A RESULT RED FLAG
WARNING CRITERIA WERE NO LONGER BEING MET AND WERE NOT EXPECTED TO BE
MET FOR THE DURATION OF THE NIGHT. THUS THE RED FLAG WARNING WAS
ALLOWED TO EXPIRE.

THERE MAY BE ISOLATED LOCATIONS IN THE CENTRAL ARIZONA DESERTS THAT
SEE SUSTAINED WINDS TO OVER 20 MPH ALONG WITH RELATIVE HUMIDITIES
NEAR 15 PERCENT UNTIL 9 OR 10 PM MST...BUT THE AREA IS NOT
SIGNIFICANT ENOUGH TO WARRANT EXTENDING THE RED FLAG WARNING.

$$

CJB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 3, 9:55 AM MST, 4 hours 57 minutes earlier.

Area forecast discussion, May 3, 9:55 AM MST, 4 hours 57 minutes before
AZZ020>028-CAZ030>033-040000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST THU MAY 3 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH LOWER TEMPERATURES AND BREEZY TO WINDY
WEATHER MAINLY DURING THE AFTERNOONS AND EVENINGS THE REST OF THE
WEEK INTO THE WEEKEND ESPECIALLY IN SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA...AND ESPECIALLY FRIDAY AFTERNOON INTO THE WEEKEND.
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS WEEKEND...THEN
HIGH PRESSURE ALOFT FROM THE PACIFIC WILL MOVE EAST OVER THE
SOUTHWESTERN UNITED STATES WITH A SIGNIFICANT WARMING TREND MONDAY
THROUGH WEDNESDAY NEXT WEEK.

&&

.SHORT TERM...
TODAY THROUGH SATURDAY...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY 1 TO 4 DEGREES LOWER
IN SOUTH-CENTRAL ARIZONA AND 4 OR 5 DEGREES LOWER IN SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA...AND IT WAS DRIER WITH DEW POINT
TEMPERATURES GENERALLY 6 TO 12 DEGREES LOWER ACROSS THE ENTIRE AREA
AT MID MORNING TODAY COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
GENERALLY FROM THE SOUTHWEST 5 TO 15 MPH IN SOUTH-CENTRAL ARIZONA
AND FROM THE NORTHWEST 15 TO 25 MPH IN SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA AT MID MORNING.

A LARGE LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL DEVELOP OVER THE
WESTERN UNITED STATES WITH BREEZY TO WINDY WEATHER THE REST OF THE
WEEK ESPECIALLY IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...AND
ESPECIALLY FRIDAY AFTERNOON INTO THE COMING WEEKEND.

IT IS NOT EXPECTED TO BE QUITE AS WINDY IN SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND THIS EVENING AS
IT WAS AT THE SAME TIME YESTERDAY. HOWEVER...THE WIND IS EXPECTED TO
INCREASE AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS A STRONG LOW
PRESSURE CENTER DEVELOPS FROM NEVADA TO THE ARIZONA-UTAH BORDER.

WITH THE EXPECTED INCREASE IN WINDS ACROSS THE ENTIRE AREA FRIDAY
AFTERNOON AND EVENING...IT IS ALSO DRY ENOUGH FOR RED FLAG
CONDITIONS FRIDAY AFTERNOON AND EVENING. SEE FIRE WEATHER DISCUSSION
BELOW.

IT IS ALSO EXPECTED TO BECOME WINDY ENOUGH FOR A WIND ADVISORY AT
LEAST IN SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA FRIDAY
AFTERNOON AND FRIDAY EVENING. THUS...PLAN ON ISSUING A WIND ADVISORY
AT LEAST FOR SOUTHEAST CALIFORNIA AND POSSIBLY SOUTHWEST ARIZONA IN
THE FORECAST PACKAGE THAT WILL BE ISSUED THIS AFTERNOON.

LOWER TEMPERATURES ARE ALSO EXPECTED TODAY...FRIDAY...AND ESPECIALLY
SATURDAY WHEN THE COOLEST WEATHER IS ANTICIPATED. IN FACT...
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS COMING WEEKEND.

MOSTLY CLEAR NIGHTS AND SUNNY DAYS ARE EXPECTED TO CONTINUE...EXCEPT
FOR SOME CLOUDINESS AND A SLIGHT CHANCE OF SHOWERS NORTH AND EAST OF
THE GREATER PHOENIX AREA SATURDAY AFTERNOON DUE TO THE SOUTHERN EDGE
OF MOISTURE ASSOCIATED WITH THE LOW PRESSURE CENTER EXPECTED TO BE
NEAR THE ARIZONA-UTAH BORDER.

&&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
PREVIOUS DISCUSSION...
MAIN MODEL DIFFERENCES FOR THE EXTENDED REVOLVE AROUND HOW QUICKLY
THE SOUTHERN END OF THE MAIN LOW PUSHES THROUGH OUR FORECAST AREA
AND HOW QUICKLY THE MAIN LOW ITSELF MOVES OUT OF THE INTERMOUNTAIN
WEST. OPERATIONAL GFS HAS THE FASTEST SCENARIO...GFS ENSEMBLE MEAN
AND CANADIAN A BIT SLOWER...THE ECMWF IS EVEN SLOWER. TRIED TO
DEPICT A BLEND OF TIMING WITH SLOWER WARMUP THAN OPERATIONAL GFS
WOULD SUGGEST. WE WILL STILL GET RIGHT BACK INTO THE MID TO UPPER
90S ON THE LOWER DESERTS BY THE MIDDLE OF NEXT WEEK. HELD ON TO
SMALL AREA OF SLIGHT CHANCE POPS SATURDAY NIGHT AND
SUNDAY...PRIMARILY ZONE 24. INLAND TRACK WILL TEND TO KEEP MOISTURE
SKIMPY...BUT ANTICIPATE THERE WILL BE STEEP LAPSE RATES WHICH MIGHT
BE JUST ENOUGH TO PRODUCE CONVECTIVE SHOWERS.

&&

.AVIATION...
STRONG WINDS CONTINUE TO BE THE MAIN CONCERN...SPCLY OUT WEST...WHERE
GUSTS TO NEAR 30KTS ARE STILL POSSIBLE EARLY THIS AM. DURING THE DAY
TODAY...WESTERLIES WILL AGAIN PICK UP TO 20-25 KTS AFT 18Z. NOT
LOOKING FOR ANY WIDESPREAD BLOWING DUST TODAY.
STRONGER WINDS LIKELY ON FRIDAY AS THE UPPER LEVEL JET CORE...45 TO
50 KNOTS AT 700MB LEVEL MOVES ONSHORE AND COVERS OUR AREA. MAY NEED
TO INSERT AREAS OF BLOWING DUST AS THIS SYSTEM APPROACHES ON FRIDAY
ALONG WITH POSSIBLE LOW LEVEL WIND SHEAR.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MORE RED FLAG CONDITIONS ARE EXPECTED FRIDAY. GOOD PROBABILITY OF
GETTING LOW RH VALUES COUPLED WITH STRONG AND GUSTY WINDS DURING THE
FRIDAY AFTERNOON AND FRIDAY EVENING PERIOD. THUS...THE FIRE WEATHER
WATCH THAT HAS BEEN IN EFFECT FOR FRIDAY AFTERNOON AND EVENING FOR
SOUTHEAST CALIFORNIA...AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA
WILL BE UPGRADED TO A RED FLAG WARNING IN THE FORECAST PACKAGE THAT
WILL BE ISSUED THIS AFTERNOON. OVERNIGHT RH RECOVERY EXPECTED TO BE
SOMEWHAT BETTER BY FRIDAY NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 131...132...AND 133
     FOR FRIDAY AFTERNOON AND EVENING.

CA...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 230...231...AND 232
     FOR FRIDAY AFTERNOON AND EVENING.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/17/24
Hazardous weather outlook, May 3, 6:06 AM MST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
606 AM MST THU MAY 3 2007

AZZ020-025-CAZ030>033-040030-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
606 AM MST THU MAY 3 2007 /606 AM PDT THU MAY 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH
GUSTING TO 40 MPH. MAY HAVE SOME AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST AND BLOWING SAND. THE WINDS ALONG WITH DRY WEATHER WILL
PROVIDE FOR HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN
AFFECT FOR FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ021>024-026>028-040030-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
606 AM MST THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
BECOMING WINDY FRIDAY AND SATURDAY WITH WESTERLY WINDS 20 TO 30 MPH
GUSTING TO 35 MPH. THE WINDS ALONG WITH DRY WEATHER WILL PROVIDE FOR
HAZARDOUS FIRE CONCERNS. A FIRE WEATHER WATCH IS IN AFFECT FOR FRIDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:45 AM MSTFire Weather WatchPSRGila, La Paz, Maricopa, Pinal, Yuma11 hr
May 3, 2:43 PM MSTWind AdvisoryPSR32 hr

Nearby

Red Flag Warnings in Arizona, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.